# SDR 97ZZZX765

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PF
- Condition: Failed
- Location: Nr 1
- Component: Leland
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DATE OF INCIDENT UNKNOWN. USER REPORTED THAT A/C HAD BEEN FLYING IN HEAVY RAIN FOR APPROX. 45 MINUTES (NOV. 95).  DURING FINAL APPROACH, THE NR 1 MAIN INVERTER FAIL ANNUNCIATOR ILLUMINATED.  CREW CONTINUED APPROACH AND HAD NORMAL ENDING.  WHILE TAXIING, CREW ATTEMPTED TO RESET NR 1 INVERTER.  THIS RESULTED IN SEVERAL CIRCUIT BREAKERS TRIPPING, AND NUMEROUS AVIONICS FAIL FLAGS.  AFTER RESET, VARIOUS SYSTEMS REMAINED INOPERATIVE.  BOTH INVERTERS AND NUMEROUS OTHER COMPONENTS WERE REPLACED.  GROUND AND IN-FLIGHT TEST OF AFFECTED SYSTEMS WERE FOUND SATISFACTORY AFTER REPAIRS.
